# SDR SWIA972574

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 6,251 hours, 9,195 cycles
- Engine: Pwa PW118B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE FORWARD, OUTBOARD, GEAR DOOR WON''T RETRACT.  RETURNED TO PDX.  REPLACED LATCH ASSEMBLY ON RIGHT FORWARD OUTBOARD GEAR DOOR PER MM 32-32-00 AND MM 52-81-01.  OPS CHECK GOOD.
